# SDR AMTA200501039

- Difficulty date: November 6, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52421
- Condition: Corroded
- Location: Bs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640-1660 OBL - FLOOR SUPPORT CORRODED.  REMOVED CORROSION FROM FLOOR SUPPORT AND FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED CHANNEL IAW SRM.  AT STA 1640-1660, BL 0.  GAGE USED A 2571.  (K)
